| Model Number |
SPL-SR |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the ultrasonic lithotriptor had a error message when the probe was activated and the check probe and error lights are red.There were no reports of patient harm.
Event or Problem Description
No additional information received from the customer.
Additional Manufacturer Narrative
The mdr supplemental report is being submitted to provide updated fields and final investigation results.Updated fields: d8, d9, h2, h3, h4, h6, h11 the device was returned for evaluation and the customer's allegation was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause traced to component failure.Olympus will continue to monitor the performance of this device.